# SDR DHL2006780002

- Difficulty date: August 1, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT IAW MM 33-50-01, OPS CK GOOD.
